# SDR AALA202401164263

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A320*
- Aircraft serial: 1472
- Aircraft time: 74,407 hours, 28,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Underserviced
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION LIGHT ON FLIGHT ATTENDANT PANEL.  FOUND L2 DOOR NEEDED SERVICING. SERVICED L2 DOOR EMERGENCY EXIT DOOR DAMPER PER AMM 52-10-00.
